# SDR QXEA200400015

- Difficulty date: January 5, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 4,954 hours, 5,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Flap Carriage
- Part time: 4,954 hours, 5,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE OUTBOARD FLAP AT THE NR 4 TRACK CARRIAGE FRONT SPAR ATTACHMENT INBOARD BRACKET, OUTBOARD LUG, HAS SOME CHAFE DAMAGE.  REPAIRED DAMAGED AREA IAW RD 8/4-57-228.  THE GAP CHECK IS WITHIN LIMITS.
